# SDR SWIA201335342

- Difficulty date: November 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 24,259 hours, 22,456 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT AT MAIN CABIN DOOR DOES NOT ILLUMINATE.  FLT 3486 REPLACED DEFECTIVE SPLICE IAW AMM.  OPERATIONS CHECKED GOOD.
